# SDR AU990406

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 90297H8338
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAIN'S NR 1 WINDOW OUTER PANE CRACKED IN NUMEROUS LOCATIONS.   CRACKING ORIGINATED FROM LIGHT BURN MARKS NEAR THE UPPER EDGE OF THE WINDOW.
